# SDR IPXA2019111148857

- Difficulty date: October 29, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720342
- Condition: Cracked
- Location: R/H W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H W/W CUTOUT AFT SIDE PANEL HAS STIFFNER ANGLE CRACKED.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. ANB7203 AND SRM 51-35-01. (MINOR)
